Skip to main content
Log in

Classification of spaces of continuous functions on intervals of ordinals

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. S. P. Gul'ko and A. V. Os'kin, “The isomorphic classification of spaces of continuous functions on totally ordered bicompacta,” Funkts. Anal. Prilozhen.,9, No. 1, 56–57 (1975).

    Google Scholar 

  2. S. V. Kislyakov, “The classification of spaces of continuous functions on ordinals,” Sib. Mat. Zh.,14, No. 2, 293–300 (1975).

    Google Scholar 

  3. K. Kuratovskii and A. Mostovskii, Set Theory, Humanities (1968).

Download references

Authors

Additional information

Tomsk State University. Translated from Sibirskii Matematicheskii Zhurnal, Vol. 20, No. 3, pp. 624–631, May–June, 1979.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Khmyleva, T.E. Classification of spaces of continuous functions on intervals of ordinals. Sib Math J 20, 435–440 (1979). https://doi.org/10.1007/BF00969950

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969950

Keywords

Navigation